# SDR AALA981661

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - GOUGE AT INSIDE AIRSTAIR PUMP COMP CEILING RT SIDE THROUGH HORIZONTAL FLANGE OF WEB.  TRIM WEB AND REPAIRED WITH STAINLESS DOUBLER PER SRM 51-40-2.  REPAIRED CHORD PER 51-40-4 AND ESO 11697 DATED 9/3/98.  (M)
